IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Generic Finiteness of Outcome Distributions for Two Person Game Forms with Three Outcomes

  • Carlos Pimienta

    ()

    (School of Economics, The University of New South Wales)

A two-person game form is given by nonempty finite sets S1, S2 of pure strategies, a nonempty set [Omega] of outcomes, and a function [theta]:S1xS2-->[Delta]([Omega]), where [Delta]([Omega]) is the set of probability measures on [Omega]. We prove that if the set of outcomes contains just three elements, generically, there are finitely many distributions on [Omega] induced by Nash equilibria.

(This abstract was borrowed from another version of this item.)

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://wwwdocs.fce.unsw.edu.au/economics/Research/WorkingPapers/2007_20.pdf
Download Restriction: no

Paper provided by School of Economics, The University of New South Wales in its series Discussion Papers with number 2007-20.

as
in new window

Length: 5 pages
Date of creation: Jul 2007
Date of revision:
Handle: RePEc:swe:wpaper:2007-20
Contact details of provider: Postal: Australian School of Business Building, Sydney 2052
Phone: (+61)-2-9385-3380
Fax: +61)-2- 9313- 6337
Web page: http://www.economics.unsw.edu.au/
Email:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Kukushkin, Nikolai S. & Litan, Cristian M. & Marhuenda, Francisco, 2008. "On the generic finiteness of equilibrium outcome distributions in bimatrix game forms," Journal of Economic Theory, Elsevier, vol. 139(1), pages 392-395, March.
  2. David Kreps & Robert Wilson, 1998. "Sequential Equilibria," Levine's Working Paper Archive 237, David K. Levine.
  3. Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, vol. 38(3), pages 387-92, May.
  4. DE SINOPOLI, Francesco, . "On the generic finiteness of equilibrium outcomes in plurality games," CORE Discussion Papers RP -1499, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  5. Andreu Mas-Colell, 2008. "Generic finiteness of equilibrium payoffs for bimatrix games," Economics Working Papers 1103, Department of Economics and Business, Universitat Pompeu Fabra.
  6. E. Kohlberg & J.-F. Mertens, 1998. "On the Strategic Stability of Equilibria," Levine's Working Paper Archive 445, David K. Levine.
  7. Pimienta, Carlos, 2009. "Generic determinacy of Nash equilibrium in network-formation games," Games and Economic Behavior, Elsevier, vol. 66(2), pages 920-927, July.
  8. Nicolai S. Kukushkin & Cristian M. Litan & Francisco Marhuenda, 2007. "On the generic finiteness of outcome distributions for bimatrix game forms," Economics Working Papers we073520, Universidad Carlos III, Departamento de Economía.
  9. Govindan, Srihari & Wilson, Robert, 2001. "Direct Proofs of Generic Finiteness of Nash Equilibrium Outcomes," Econometrica, Econometric Society, vol. 69(3), pages 765-69, May.
  10. Park, In-Uck, 1997. "Generic Finiteness of Equilibrium Outcome Distributions for Sender-Receiver Cheap-Talk Games," Journal of Economic Theory, Elsevier, vol. 76(2), pages 431-448, October.
  11. Lawrence E. Blume & William R. Zame, 1993. "The Algebraic Geometry of Perfect and Sequential Equilibrium," Game Theory and Information 9309001, EconWPA.
  12. Francesco Sinopoli & Giovanna Iannantuoni, 2005. "On the generic strategic stability of Nash equilibria if voting is costly," Economic Theory, Springer, vol. 25(2), pages 477-486, 02.
  13. Govindan, S & McLennan, A, 1997. "On the Generic Finiteness of Equilibrium Outcome Distributions in Game Forms," Papers 299, Minnesota - Center for Economic Research.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:swe:wpaper:2007-20. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Gabriele Gratton)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.